MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SURETRAK II UNIVERSAL TRACKER, LARGE CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC SURETRAK II UNIVERSAL TRACKER, LARGE CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-580
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the tracker¿s fixation failed despite turning the screw of the clamp on the tracker.There was no patient present when this issue was observed.
 
Additional Manufacturer Narrative
Device evaluation: the suretrak tracker clamp was returned for analysis.Through visual/physical examination, the reported issue was able to be duplicated.The adjustment screw of the returned clamp has been cross threaded, damaging the threads of the screw.Analysis determined that there was a mechanical failure with the returned suretrak tracker clamp.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURETRAK II UNIVERSAL TRACKER, LARGE CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8122756
Report Number1723170-2018-05990
Device Sequence Number295169
Product Code OLO
UDI-Device Identifier00721902467691
UDI-Public00721902467691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-580
Device Catalogue Number961-580
Device Lot Number150617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date12/01/2018
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1